# SDR IPXA2018042718981

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 27,734 hours, 18,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541034
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, FLOOR PANEL 211XAF FOUND DELAMINATED. THE FLOOR PANEL WAS FABRICATED IAW SREO B757-5320-9692K.
